Skip to main content
Article
The Derangement Problem Relative to the Mahonian Process
International Journal of Mathematics and Mathematical Sciences
  • Jessica Delfert, California Polytechnic State University - San Luis Obispo
  • Hillary Einziger, California Polytechnic State University - San Luis Obispo
  • Don Rawlings, California Polytechnic State University - San Luis Obispo
Publication Date
1-1-2003
Abstract

We survey n! plus q-derangement problems. Solutions to four Mahonian statistics arising in connection with cycle placement rules are presented. A few conjectures are also made.

Disciplines
Publisher statement
First published by Hindawi Publishing Corporation.
Citation Information
Jessica Delfert, Hillary Einziger and Don Rawlings. "The Derangement Problem Relative to the Mahonian Process" International Journal of Mathematics and Mathematical Sciences Vol. 2002 Iss. 24 (2003) p. 1497 - 1508
Available at: http://works.bepress.com/drawling/14/